# SDR UIEA200600290

- Difficulty date: November 15, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 78,406 hours, 15,606 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 21 LEADING EDGE DEVICE FOLDING NOSE FOUND DAMAGED ON ARRIVAL.  NOSE HINGE ARM FOUND BROKEN AND SKIN PUNCTURED.  UNABLE TO CONCLUSIVELY DETERMINE THE REASON FOR THE FAILURE AND SUBSEQUENT DAMAGE.  REPLACED NR 21 LEADING EDGE DEVICE ASSY.
